MAUDE Adverse Event Report: HOLLISTER INCROPORATED NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER

HOLLISTER INCROPORATED NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER
Catalog Number 14603
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Date of Event 03/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trend analysis conducted and no adverse trends observed.Lot number not provided so device history records could not be reviewed.Sample not returned so sample evaluation not possible.End user has a history of reactions to other medical products and contrast media.Root cause of reported reaction to the ostomy appliance cannot be determined.
 
Event or Problem Description
It was reported that an end user developed a skin reaction to the hollister new image ostomy barrier shortly after she started using it after stoma surgery.She reported she was hospitalized for the reaction and given steroids.She stated that once she was discharged and stopped the steroids, she started to develop the skin reaction again while she continued to use the hollister new image ostomy barrier.She reported that she saw a dermatologist who placed her on dupixent injections, which did not help her skin reaction.She also reported that she has tried other ostomy appliance manufacturer's products which also caused skin reactions.

Brand Name
NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER
Common Device Name
NEW IMAGE FLEXTEND TAPE BORDERED CUT TO FIT BARRIER
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key14428721
Report Number1119193-2022-00015
Device Sequence Number6635329
Product Code EXB
UDI-Device Identifier00610075146031
UDI-Public00610075146031
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number14603
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2022
Initial Report FDA Received Date05/18/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient SexFemale
Patient Weight66 KG